Hokkaido Mathematical Journal
- Hokkaido Math. J.
- Volume 45, Number 3 (2016), 399-417.
The metric growth of the discrete Laplacian
Networks play important roles in the theory of discrete potentials. Especially, the theory of Dirichlet spaces on networks has become one of the most important tools for the study of potentials on networks. In this paper, first we study some relations between the Dirichlet sums of a function and of its Laplacian. We introduce some conditions to investigate properties of several functional spaces related to Dirichlet potentials and to biharmonic functions. Our goal is to study the growth of the Laplacian related to biharmonic functions on an infinite network. As an application, we prove a Riesz Decomposition theorem for Dirichlet functions satisfying various conditions.
Hokkaido Math. J., Volume 45, Number 3 (2016), 399-417.
First available in Project Euclid: 7 November 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 31C20: Discrete potential theory and numerical methods
Secondary: 31C25: Dirichlet spaces
KURATA, Hisayasu; YAMASAKI, Maretsugu. The metric growth of the discrete Laplacian. Hokkaido Math. J. 45 (2016), no. 3, 399--417. doi:10.14492/hokmj/1478487617. https://projecteuclid.org/euclid.hokmj/1478487617